IEEE - Institute of Electrical and Electronics Engineers, Inc. - Synchronization and convergence of linear dynamics in random directed networks

Author(s): Chai Wah Wu
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2006
Volume: 51
Page(s): 1,207 - 1,210
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.2006.878783
Regular:

Recently, methods in stochastic control are used to study the synchronization properties of a nonautonomous discrete-time linear system x(k+1)=G(k)x(k) where the matrices G(k) are derived from a... View More

Advertisement